[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Number 1 (March 2017) ::
Qom Univ Med Sci J 2017, 11(1): 86-91 Back to browse issues page
Report of Intracerebral Hemorrhage Following Myocardial Infarction
Akvan Paymard *1, Neda Alimohammadi2, Masoumeh Davoudi2, Farzad Bateni2, Mehdi Molavi Vardanjani2, Mohammad Behnam Moghaddam2
1- Yasuj University of Medical Sciences , arash5920@yahoo.com
2- Hamedan University of Medical Scinces
Abstract:   (433 Views)

Background and Objectives: Stroke is a rare complication of myocardial infarction (AMI). Aspirin, plavix, and enoxaparin are among drug treatments for myocardial infarction, which lead to stroke. The present study is a case report of stroke after myocardial infarction, which discusses patient’s records and clinical history along with paraclinical findings.

Case Report: The patient was a 60-year-old man with a history of heart disease and diabetes, presented with severe chest pain and dyspnea to the Emergency Department of Yasuj Sajad Hospital on January 29, 2015, and after taking ECG, it was found that there was no signs of myocardial infarction, but troponin test was positive two times. The diagnosis was myocardial infarction without ST segment elevation. The patient took aspirin and plavix, and after subcutaneous injection of enoxaparin at the dose of 80 mg, his level of consciousness decreased, which caused GCS:5, right-side mydriasis, and motor paralysis in the left half of the body, therefore, CT was performed, and the patient that had about 90 ml hemorrhage in temporoparietal lobe. The patient was transformed to the operating room and 60 ml blood was removed using partial lobectomy and a microscope. After hospitalization in ICU for several days, the patient was extubated under the SIMV mode.

Considering the high prevalence of heart disease, especially increasing rate of myocardial infarction in the country, anticoagulants should be more carefully used and after administration of this group of drugs, patients be regularly monitored for side effects.

Keywords: Cerebral hemorrhage, Anticoagulants, Myocardial infarction
Full-Text [PDF 322 kb]   (255 Downloads)    
Type of Study: Case Report Article | Subject: بیماریهای قلب
Received: 2016/03/9 | Accepted: 2016/04/10 | Published: 2017/03/15
Send email to the article author

Add your comments about this article
Your username or email:

Write the security code in the box >



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Paymard A, Alimohammadi N, Davoudi M, Bateni F, Molavi Vardanjani M, Moghaddam M B. Report of Intracerebral Hemorrhage Following Myocardial Infarction. Qom Univ Med Sci J . 2017; 11 (1) :86-91
URL: http://journal.muq.ac.ir/article-1-384-en.html
Volume 11, Number 1 (March 2017) Back to browse issues page
مجله دانشگاه علوم پزشکی قم Qom University of Medical Sciences Journal
Persian site map - English site map - Created in 0.184 seconds with 812 queries by yektaweb 3455